Alert archive / Mississippi / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 177, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 2, 2021, 4:01 PM CDT for Rankin County, Mississippi. It was in force for 44 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2021, 4:01 PM CDT (21:01 UTC)
- Expired
- Jun 2, 2021, 4:45 PM CDT
- In force
- 44 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Rankin County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 22 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 4:01 PM CDT | TSTM WND GST 58 | Jan Airport, MS | MEASURED BY KJAN. |
| Jun 2, 4:05 PM CDT | TSTM WND GST 74 | Jan Airport, MS | CORRECTS PREVIOUS TSTM WND GST REPORT FROM JAN AIRPORT. ACTUAL NON-ROUNDED PEAK GUST WAS 74 MPH. MEASURED BY KJAN. |
| Jun 2, 4:05 PM CDT | TSTM WND GST 75 | Jan Airport, MS | MEASURED BY KJAN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.0 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 149 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 931 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 188 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted.
259
WUUS54 KJAN 022101
SVRJAN
MSC121-022145-
/O.NEW.KJAN.SV.W.0177.210602T2101Z-210602T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
401 PM CDT Wed Jun 2 2021
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Northeastern Rankin County in central Mississippi...
* Until 445 PM CDT.
* At 401 PM CDT, a severe thunderstorm was located near Flowood,
moving northeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Fannin around 415 PM CDT.
Goshen Springs around 425 PM CDT.
Pisgah around 430 PM CDT.
Leesburg around 435 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3221 9006 3232 9013 3259 8982 3258 8982
3259 8981 3259 8979 3258 8978 3254 8977
3236 8973
TIME...MOT...LOC 2101Z 235DEG 28KT 3233 9005
HAIL...<.75IN
WIND...60MPH
$$
195 follow-up statements
330
WWUS54 KJAN 022106
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
406 PM CDT Wed Jun 2 2021
MSC121-022145-
/O.CON.KJAN.SV.W.0177.000000T0000Z-210602T2145Z/
Rankin MS-
406 PM CDT Wed Jun 2 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHEASTERN RANKIN COUNTY...
At 406 PM CDT, a severe thunderstorm was located near Brandon, moving
northeast at 30 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
This severe storm will be near...
Fannin around 415 PM CDT.
Pisgah and Goshen Springs around 425 PM CDT.
Leesburg around 435 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3221 9006 3232 9013 3259 8982 3258 8982
3259 8981 3259 8979 3258 8978 3254 8977
3236 8973
TIME...MOT...LOC 2106Z 235DEG 28KT 3235 9001
HAIL...<.75IN
WIND...70MPH
$$
19128
WWUS54 KJAN 022112
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
412 PM CDT Wed Jun 2 2021
MSC121-022145-
/O.CON.KJAN.SV.W.0177.000000T0000Z-210602T2145Z/
Rankin MS-
412 PM CDT Wed Jun 2 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHEASTERN RANKIN COUNTY...
At 412 PM CDT, a severe thunderstorm was located over Fannin, or 7
miles north of Brandon, moving northeast at 30 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
This severe storm will be near...
Fannin around 415 PM CDT.
Pisgah and Goshen Springs around 425 PM CDT.
Leesburg around 435 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3224 9002 3236 9009 3259 8982 3258 8982
3259 8981 3259 8979 3258 8978 3254 8977
3236 8973
TIME...MOT...LOC 2112Z 235DEG 28KT 3238 8997
HAIL...<.75IN
WIND...70MPH
$$
19540
WWUS54 KJAN 022122
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
422 PM CDT Wed Jun 2 2021
MSC121-022145-
/O.CON.KJAN.SV.W.0177.000000T0000Z-210602T2145Z/
Rankin MS-
422 PM CDT Wed Jun 2 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHEASTERN RANKIN COUNTY...
At 422 PM CDT, a severe thunderstorm was located near Pisgah, or 11
miles northeast of Brandon, moving northeast at 25 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
This severe storm will be near...
Leesburg around 440 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3228 8993 3239 9006 3259 8982 3258 8982
3259 8981 3259 8979 3258 8978 3254 8977
3236 8973
TIME...MOT...LOC 2122Z 235DEG 24KT 3241 8988
HAIL...<.75IN
WIND...70MPH
$$
19698
WWUS54 KJAN 022134
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
434 PM CDT Wed Jun 2 2021
MSC121-022145-
/O.CON.KJAN.SV.W.0177.000000T0000Z-210602T2145Z/
Rankin MS-
434 PM CDT Wed Jun 2 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHEASTERN RANKIN COUNTY...
At 434 PM CDT, a severe thunderstorm was located over Leesburg, or 11
miles northwest of Morton, moving northeast at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
northeastern Rankin County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3230 8987 3239 8998 3258 8978 3254 8977
3236 8973
TIME...MOT...LOC 2134Z 235DEG 24KT 3246 8981
HAIL...<.75IN
WIND...60MPH
$$
19913
WWUS54 KJAN 022144
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
444 PM CDT Wed Jun 2 2021
MSC121-022154-
/O.EXP.KJAN.SV.W.0177.000000T0000Z-210602T2145Z/
Rankin MS-
444 PM CDT Wed Jun 2 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RANKIN COUNTY
WILL EXPIRE AT 445 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However, gusty
winds are still possible with this thunderstorm.
LAT...LON 3230 8987 3239 8998 3258 8978 3254 8977
3236 8973
TIME...MOT...LOC 2144Z 235DEG 28KT 3250 8974
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 2:44 PM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Jun 2, 2:44 PM CDT, 1 hour 17 minutes before
Area Forecast Discussion National Weather Service Jackson MS 244 PM CDT Wed Jun 2 2021 .DISCUSSION... Tonight and Tomorrow... An upper level trough centered across the plains with an associated frontal boundary has brought the ArkLaMiss a very moist set-up. This is a summertime like pattern that we are in and this unstable pattern will stick around through tomorrow as well. Showers and storms(some with embedded thunder) will be the case through this evening. There is a chance for a strong storm or 2 to occur across the south/east before the day is over with but widespread strong to severe storms are not anticipated. With the atmosphere being as moist as it is, there is a chance that some storms and or as rainfall moves through the area, pockets of heavy rainfall will be possible. Unlike yesterday where some areas out west received almost 2 inches, places across the south and east have not seen as much rain fall so even if heavier rainfall occurs, flash flooding is not a major concern. Rain will continue into the overnight hours but should be light. By tomorrow, the upper-level trough will swing across the Mid and Deep South however, rain and storm chances will be confined to the south and some parts of the east as the previous mentioned boundary pushes through the region. Rain will start to tapper off from the south to the east by tomorrow afternoon through early evening. Highs tomorrow will range from the mid to upper 80s./JNE/ Thursday night through Next Wednesday... For the Thu Night to Wed period our region will continue to see the general flow regime featuring "cut off" energy and slow evolution before E conus ridging builds. What does this mean in an overall sense? For temps, look for near normal to slightly below normal conditions. For precip, there will be a wet several days mixed in where some flooding may become an issue. Right now that appears to be in the Sun-Tue timeframe. Taking a closer look, the "cut off" upper low pattern continues to build support from the overall guidance. As a result, the trend we discussed yesterday for lower PoPs continued and some values are down a bit more from the prev forecast. This is mainly in the Thu Night to Sat periods. This will have some impact on temps and the warmer trend is still supported. The latest 12z guidance did warm a bit from the prev run, but I trended closer to climo for most areas with MaxT for both Fri & Sat. Friday morning the N half will be on the cool side with low/mid 60s as a weak boundary will sag S more into the area. We may see some fog develop due to sufficient clearing/cooling and proximity to the boundary. Right now, not confident enough to add into the official forecast. By Sun, we should see the upper low begin to open up a bit and lift out as a larger system enters the Pac NW. The E conus response to this larger system will promote ridging and our lifting upper low will be slow to do so and likely try and lift with more of a N/NNE trajectory. This will likely spell a longer duration precip event for most or part of our forecast area. Based on various operational guidance and ensemble data, the Sun-Tue period seems to be primary timeframe at this time. This is more of a heads up mention of the potential as details this far out and with such a system are tough to get right 4- 6 days out. Temps during this time will likely remain below normal with a day or so a good bit below normal. With more mid/upper level ridging taking shape for mid to late week, look for precip chances to lower and temps to trend warmer to more seasonal readings. /CME/ && .AVIATION... 18Z TAF discussion: VCSH, VCTS, SHRA, and -RA will affect all sites except for GWO at some point through out the TAF period. Ceilings will toggle back and forth between VFR and MVFR. Rain coverage will continue throughout the day but is expected to diminish tonight. However low clouds will still be on tap and sites MEI, HBG, and PIB will drop down to IFR briefly before daybreak tomorrow morning but conditions will improve shortly after. Winds will be out of the SSW and breezy during the day today, up to 10kts with possible gusts up to 20kts for sites across the central and eastern parts but winds should subside come early evening./JNE/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 68 86 67 85 / 51 19 11 24 Meridian 68 86 65 86 / 53 25 11 18 Vicksburg 68 86 66 86 / 38 19 16 30 Hattiesburg 69 86 68 85 / 59 44 17 31 Natchez 68 84 68 83 / 39 30 16 37 Greenville 66 85 64 87 / 27 7 9 15 Greenwood 68 85 64 87 / 53 8 12 13 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && JNE/CME
Hazardous weather outlook, Jun 2, 2:13 PM CDT, 1 hour 48 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 213 PM CDT Wed Jun 2 2021 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 031915- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah- Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln- Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 213 PM CDT Wed Jun 2 2021 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, and south central Mississippi. .DAY ONE...Tonight and Thursday The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Tuesday. 14 && ...HAZARD LEGEND... No short term hazards expected. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss
In the hours before
Special weather statement, Jun 2, 2:41 PM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Jackson MS
241 PM CDT Wed Jun 2 2021
MSZ043-022015-
Madison MS-
241 PM CDT Wed Jun 2 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MADISON COUNTY
UNTIL 315 PM CDT...
At 240 PM CDT, Meteorologists were tracking a strong thunderstorm
near Cameron, or 13 miles northeast of Canton, moving northeast at 40
mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Cameron and Camden around 245 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3270 8995 3278 9002 3280 9002 3288 8994
3288 8973 3280 8973
TIME...MOT...LOC 1940Z 229DEG 34KT 3279 8993
19Special weather statement, Jun 2, 2:56 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Jackson MS
256 PM CDT Wed Jun 2 2021
MSZ037-022030-
Attala MS-
256 PM CDT Wed Jun 2 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ATTALA COUNTY UNTIL
330 PM CDT...
At 256 PM CDT, Meteorologists were tracking a strong thunderstorm
near Cameron, or 13 miles south of Durant, moving northeast at 30
mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Newport around 305 PM CDT.
Mcadams around 320 PM CDT.
Other locations impacted by this storm include Sallis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3304 8965 3288 8977 3288 8993 3293 8991
3293 8990 3294 8990 3296 8989 3297 8989
3300 8988 3304 8984 3306 8984 3307 8982
3308 8983 3310 8982
TIME...MOT...LOC 1956Z 204DEG 28KT 3288 8987
19Special weather statement, Jun 2, 3:11 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Jackson MS
311 PM CDT Wed Jun 2 2021
MSZ048-054-022045-
Copiah MS-Hinds MS-
311 PM CDT Wed Jun 2 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HINDS AND NORTH
CENTRAL COPIAH COUNTIES UNTIL 345 PM CDT...
At 311 PM CDT, Meteorologists were tracking a strong thunderstorm
over Crystal Springs, moving northeast at 30 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Terry around 330 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3200 9052 3219 9025 3218 9021 3218 9024
3216 9024 3215 9025 3215 9024 3209 9025
3209 9024 3208 9023 3204 9023 3203 9025
3202 9024 3202 9022 3191 9042
TIME...MOT...LOC 2011Z 229DEG 24KT 3202 9039
19Special weather statement, Jun 2, 3:30 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Jackson MS
330 PM CDT Wed Jun 2 2021
MSZ049-022100-
Rankin MS-
330 PM CDT Wed Jun 2 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN RANKIN COUNTY UNTIL
400 PM CDT...
At 330 PM CDT, Meteorologists were tracking a strong thunderstorm
near Florence, or near Richland, moving northeast at 30 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Richland around 335 PM CDT.
Monterey around 340 PM CDT.
Pearl around 345 PM CDT.
Brandon around 355 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3212 9025 3212 9024 3214 9025 3215 9024
3215 9025 3216 9024 3218 9024 3219 9020
3220 9018 3221 9019 3222 9019 3234 9001
3222 8992 3210 9024
TIME...MOT...LOC 2030Z 234DEG 28KT 3217 9018
19Special weather statement, Jun 2, 3:56 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Jackson MS
356 PM CDT Wed Jun 2 2021
MSZ032-022130-
Choctaw MS-
356 PM CDT Wed Jun 2 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CHOCTAW COUNTY
UNTIL 430 PM CDT...
At 356 PM CDT, Meteorologists were tracking a strong thunderstorm
over Ackerman, or 16 miles northwest of Louisville, moving northeast
at 35 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Reform around 410 PM CDT.
Sherwood around 415 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3331 8909 3324 8921 3333 8930 3353 8913
3353 8909
TIME...MOT...LOC 2056Z 225DEG 31KT 3333 8920
19The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 2:41 PM CDT | Special Weather Statement | JAN | Madison | 34 min |
| Jun 2, 2:56 PM CDT | Special Weather Statement | JAN | Attala | 34 min |
| Jun 2, 3:11 PM CDT | Special Weather Statement | JAN | Copiah | 34 min |
| Jun 2, 3:30 PM CDT | Special Weather Statement | JAN | Rankin | 30 min |
| Jun 2, 3:56 PM CDT | Special Weather Statement | JAN | Choctaw | 34 min |
| Jun 2, 4:37 PM CDT | Severe Thunderstorm Warning | JAN | Scott | 38 min |
| Jun 2, 4:52 PM CDT | Severe Thunderstorm Warning | JAN | Leake | 53 min |
| Jun 2, 4:54 PM CDT | Special Weather Statement | JAN | Madison | 51 min |
| Jun 2, 5:14 PM CDT | Special Weather Statement | JAN | Lowndes | 46 min |
| Jun 2, 5:24 PM CDT | Severe Thunderstorm Warning | JAN | Leake | 23 min |
| Jun 2, 5:48 PM CDT | Special Weather Statement | JAN | Scott | 27 min |
| Jun 2, 5:52 PM CDT | Special Weather Statement | JAN | Smith | 38 min |
| Jun 2, 5:59 PM CDT | Special Weather Statement | JAN | Simpson | 46 min |
| Jun 2, 6:17 PM CDT | Special Weather Statement | JAN | Lowndes | 43 min |
| Jun 2, 6:32 PM CDT | Special Weather Statement | JAN | Winston | 43 min |
| Jun 2, 6:37 PM CDT | Special Weather Statement | JAN | Lowndes | 38 min |
| Jun 2, 6:53 PM CDT | Special Weather Statement | JAN | Simpson | 52 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.